# SDR SF8202005

- Difficulty date: August 20, 2005
- Submitted: August 20, 2005
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Faulty
- Location: Rt Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 7558 IAD-ABE, AFTER ARMING CONSTANT TORQUE ON TAKEOFF, RIGHT ENGINE TORQUE INDICATED 20 PERCENT LOWER THEN SELECTED.  AIRCRAFT REJECTED TAKEOFF AND RETURNED TO BLOCK.  FOUND RIGHT TORQUE INDICATOR TO BE AT FAULT.  R/R INDICATOR, OPS CHECK GOOD.
